... I am a 27 year old male and about 3 months ago I started having seizures. The first 2 were about 2 months apart and both times! paramedics were called and I was taken to the er. Both these times my heart rate was high around 140 and my oxygen was low. After blood and urine tests I was told my potassium was low and I was given fluids and potassium pills and ativan. After the... (2 replies)
... Never heard of this, I been on trileptal for years (1200mgs/day) and never had an outbreak. Maybe something else could of caused the outbreak, it probably was just a coinsidence it happened around the same time.. Hope you get better..
Laura (1 replies)
... I'm wondering if this was an allergic reaction or a common rash outbreak from starting a high dose. ... (1 replies)
... I been on Trileptal for 4 yrs now max dose and never had side effects like that, so speak to your neuro asap so they can find her another med if necesary.. ... (3 replies)
... If I have to come off of Topamax (I am seeing an endocrinologist next week to determine if my hair loss is from hypothyroidism or from Topamax), my neuro and I have come up with three other meds to choose from - Lamictal (her first choice), Trileptal, or Zonegran (which isn't FDA approved to be used alone for seizures, but she is willing to try it with me since I have small... (0 replies)
... Thanks for the info Bingerbee.
The side effects I experienced from dilantin came on slowly, over the years, and like you said of your experience with trileptal, I didn't even notice them. People would point things out to me and mention the meds, but I would always say I felt fine. I am not one to put the blame on anything, and I felt blaming the dilantin was nothing but... (11 replies)
... ttle nervous changing the med right now, she starts high school Monday. If we hadn't had the delay the timing would be a little better. Since we are lowering the trileptal she has stopped having seizures! ... (36 replies)
... Aug 2004 Moved to Fl from CA. Had a couple more grand mal seizures that year while they adjusted my meds. Trileptal was the new one.. ... (11 replies)
... Just a couple of thoughts and comments for you. I ended up getting a rash from Dilantin. I don't know what's in these meds to make people react to them. I haven't had any reaction with Keppra or Phenobarbital. ... (16 replies)
I am currently on Lamictal now. Although medication has different side effects on different people, I for one love this drug. It is the only one I have taken that does not have the bad side effects like the other ones I have tried. (Dilantin, Trileptal, Neurontin, Topamax just to name a few). With most of them, I was practically falling asleep at my desk or either... (5 replies)
... My son has just started taking lamictal and is weaning off of trileptal. I was told lamictal would be less likely to cause side effects like the trileptal was causing; but was warned to watch for the rash. We are going very slowly with this one...doc said that is key with this med. I would be happy to keep you posted on his progress with the lamictal. First sign of side... (20 replies)
... rible! Her skin was all blotchy and then she got a rash. We had to take her to the Nuero in case it was the lamictal. She said it looked the same as the lamictal rash but she thought it was the tan spray, to watch it. We have to delay increasing the lamictal by a week just to make sure. What a scare! ... (6 replies)
... Hi Vicky
I've found a little on frontal lobe epilepsy but not really any on the surgery so far, I am still looking.
Focal partials can progress to complex and then to GM's. She has had the complex. Apparantly the only difference is if her conscious state is altered, not that she has to pass out. It's pretty tough to know in how many this happens. She remembers most of... (4 replies)
... Yesterday I was writing to say I remember why I hated trileptal so much! Every since we started increasing the trileptal the behavior has started back. ... (4 replies)
... Hi Debbie,
I had no idea things were such a problem with her meds. I can't figure out why her seizures would be so up and down as well. I saw you decided to take her off the birth control. Have things been different since that was done?
Katie got sick of the peanuts too, but I kept telling her why they were important and she complied. I used it as part of her snack. ... (45 replies)
... ple don't notice them. She has just gone downhill since her periods started. The doctor had mentioned another med we could try but when she said it might cause a rash Bonnie said no. I think it might have been better than the Keppra, but we went with the Keppra. ... (48 replies)
... stop the lamictal. I am back on topamax and trileptal. I was not crazy about Lamictal even before the allergic reaction...I felt really fuzzy. There's always trileptal or neurontin to consider....I am sure there are others, but I am to tired to think of any! ... (19 replies)
... I've been on lamictal (150mg bid) for about a year now and I have no complaints. Actually I think it's great! I had tried carbatrol and trileptal and they both made me fairly zombie-like and cognitively slow. When I switched to lamictal it was like I finally woke up after about 2 years! And it's doing a great job controlling my seizures. Good luck! (I never got a... (4 replies)
... The Ativan has some anticonvulsant properties to it. I got a rash from Trileptal, and neurontin made my skin feel like it was burning off but it helped my head. Klonopin makes my gums burn. My psychiatrist offered me Gabatril. ... (2 replies)
... We have tons of notes on his seizures, how he acted with each new drug, each increase. I know that the Trileptal made him act more aggresive for the first 2 weeks when we first started it, and then with each increase he did this for a few days until he adjusted. ... (6 replies)